# SDR REXA2016102102063

- Difficulty date: October 21, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 20,055 hours, 12,746 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: SH670340942
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 TRANVERSE BEAM IS CORRODED AROUND SEVERAL FASTENER HOLES AND AT MACHINED EDGE AT APPROX RBL 1.5 CORROSION ON MACHINED EDGE GOES COMPLETELY THROUGH PART IN TO RADIUS. REMOVED RH FS 280 TRANSVERSE BEAM AND INSTALLED SERVICEABLE BEAM IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-10-001-001-A01, 51-42-21-001-001-A01 AND 51-21-11-001-001-A01.
